# SDR DALA2022052303542

- Difficulty date: May 18, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N820DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33960
- Aircraft time: 48,500 hours, 24,053 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Dirty
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6820 4L AFT DOOR WOULD NOT FULLY ARM. CORRECTIVE ACTION: REMOVED DEBRIS, DOOR VERIFIED TO ARM FULLY. (8825650)
